# SDR EIA2006151

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 NOSE WHEEL WELL TORQUE BOX PRESSURE PAN (FOR NLG RETRACT ACT) FOUND CRACKED AT INBD LOWER CORNER AND UPPER OUTBD CORNER.  REF SRM 53-11-20 FIG 12 SHT 12 ITEM 60.  CRACKED PRESSURE PAN (3 PARTS) FABRICATED BY WORKSHOP AND INSTALLED IAW B747 SRM 51-10-01 P69.
